# SDR SWIA202264219

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 33,804 hours, 22,266 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GOT Â€ŒGEAR DISAGREEÂ€? WHEN EXTENDING THE GEAR ON FINAL, NOSE GEAR DID NOT INDICATE DOWN AND LOCKED. PERFORMED MISSED APPROACH PROCEDURE, RAN QRH PROCEDURE, GEAR THEN EXTENDED NORMALLY DURING QRH PROCEDURE.   (FLIGHT 3718 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24326991 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT GEAR DISAGREE, FOUND B1 007450 (NO GEAR MOVEMENT NOSE GEAR SYSTEM) IN REF TO CRJ 900 FIM 32-21-00. / FOUND NOSE GEAR DOWNLOCK ACTUATOR AT FAULT. REF CP 24332282 FOR REMOVAL AND REPLACEMENT. NO FURTHER FAULTS FOUND. "
